# SDR SIMA20011076

- Difficulty date: April 17, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 6124100
- Part serial: 165
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 5137 - CREW REPORTED DURING CLIMB-OUT, RIGHT INTAKE LIGHT CAME ON.  RETURNED TO JFK.  MAINTENANCE REMOVED AND REPLACED THE RIGHT LOWER DUCT IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
